# SDR 2025FA0000048

- Difficulty date: January 21, 2025
- Submitted: January 21, 2025
- Operation: General aviation
- Aircraft: N651CJ
- Make and model: Cessna 525
- Aircraft serial: 0365
- Aircraft time: 4,109 hours, 3,768 cycles
- Engine: Wilint FJ441A
- Engine time: 4,109 hours, 3,768 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 66032
- Part serial: HW13820
- Condition: Damaged
- Location: Engine
- Part time: 3,625 hours, 3,424 cycles
- Component: Engine, Wilint, FJ441A
- Component part number: 45700104
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILLIAMS INTERNATIONAL ENGINE MODEL FJ44-1A, SERIAL NUMBER 1738, FROM AIRCRAFT 525-0365 (N651CJ), WAS RETURNED TO OUR REPAIR STATION FOR UNSCHEDULED REPAIR.  AIRCRAFT OPERATOR REPORTED A “RUMBLE” NOISE ANOMALY, WITHOUT VIBRATION, WHICH HAD BEEN ISOLATED TO THE NO. 2 (RIGHT-HAND) ENGINE.  ENGINE OEM DIRECTED A FOREIGN-OBJECT INGESTION INSPECTION I/A/W THE RESPECTIVE ENGINE MANUAL.  INSPECTION REVEALED DAMAGE TO THE COMPRESSOR SECTION OF THE ENGINE.  THE ENGINE OEM THEN DIRECTED THE SERVICE CENTER TECHNICIAN TO REMOVE THE ENGINE AND RETURN IT TO OUR REPAIR STATION FOR REPAIR.  AFTER INDUCTION INTO OUR REPAIR STATION, SUBSEQUENT DISASSEMBLY REVEALED TWO MISSING INTERMEDIATE PRESSURE COMPRESSOR (IPC) ROTOR BLADES.  INSPECTION OF THE IPC STATOR VANES AND HIGH-PRESSURE COMPRESSOR ROTOR REVEALED SECONDARY DAMAGE, INDICATING SOME PORTION OF A LIBERATED IPC ROTOR BLADE(S) ENTERED THE ENGINE CORE.
